My husband's chest xray report said "Low lung volumes are seen with associated crowding of bronchovascular structures."What does this mean? The docs aren't concerned but I am. He's a long term 1-2 pack a day smoker who has recently devoloped shortness of breath and chest pains but the er ruled out heart attack. Please help I dont know what to do next.
It means that his lungs are not expanding as much as might be expected. If this is seen on one side only, it could be a sign of a partial lung collapse. If seen in both lungs the findings could be a sign of what is called interstitial lung disease. Pulmonary function tests (PFTs), a CT scan of the lungs and perhaps even direct examination of the inside of his lungs by bronchoscopy might provide an answer. In any event, it would be important to compare this chest x-ray with chest x-rays previously taken in years past.
HI I'm not the Dr. you probably already guessed that. I also have what your husband has, which to tell you the truth I'am not sure what I have. No, I have shortness of breath and pain in the sternum area. I think your husband should have the pft's which are pulmonary function tests, I'am learning alot about smoking and shortness of breath, if you want to contact me
***@**** not 430 but 439, I think we may be able to help each other.
This is my first time in this forum. About 3 weeks ago I started having a tight kind of heavy fullnes feeling in my chest. I had pain for about a half hour, but it went away(I had lifted a vacuum that day and it was heavy). Any way I feel my lung capacity has somewhat diminished.I find myself taking alot of breaths,trying to get my chest relaxed. I also feel my diaphram feels bloated alot. I went for a walk the other day 1 mile and I felt a little light headed and tired. I use to be able to ride 5-10 miles on a bike prior to that and think nothing of it. I am on propranalol 30mg,down from 40mg because I wanted to know if that is it, my b.p. before getting out of bed has been at the lowest point 87/47 and pulse is usually in the 50's. When I get up b.p. is usually in the 90's/60's and pulse 50's-60's. I am hypothyroid, but its not that bad,just felt tired and feel cold when diagnosed. I don't feel dizzy or lightheaded,just that having to take breaths alot. I've had problems with my anxiety coming back. If it is my anxiety why can't I walk like I could.When I have that full feeling in my diaphram area its heart to eat much because I feel full. I took a Zantac 75 to see if that would help the full feeling,don't know if it did.Asked my doctor to send me for a chest xray. Haven't got results yet. My doctor thinks its all in my head because he is sending me to a pschycoligist. Maybe for my anxiety,but what about my low pulse.low b.p.and breathing.
I'm very concerned. I had to ask him to send me for a thyroid panel because I haven't had one since June and I just went of my thyronine (T3). Different area for you, I know.He's not very attentive to my concerns.What can I do. THANKS
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.